MathSciNet Relay Station
MathSciNet bibliographic data
MR325405 05A17 (06A20)
Brylawski, Thomas The lattice of integer partitions. Discrete Math. 6 (1973), 201–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement